I'm a 32 year old female with constant nausea and heartburn. I was being treated for gastroparesis with Erythromycin because I take Lamictal for a seizure disorder and was told for that reason I couldn't take Reglan that is normally used to treat gastroparesis. The Erythromycin was working well for me for a few weeks but I developed some bowel irregularities and was told from the beginning that this wouldn't be a long term solution to the problem anyways. I guess my questions are:
1. What are the reasons that Reglan can't be used for patients with a seizure disorder? (or are there any?) 2. Is there a connection between gastroparesis and the seizure medication Lamictal (Lamotrigine)? 3. Does anyone have any recommendations on how to treat gastroparesis aside from changes in diet? I feel like I've tried everything with no relief.
Any suggestions/help would be greatly appreciated View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.